# SDR FDEA201405030932

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE FRAME SPLICE STA 1480 STRINGER 24L CORRODED.  EVALUATED CORROSION IAW SRM 53-00-07 FIG 101 DETAIL 2, FOUND TO BE OUT OF LIMITS.  ORIGINAL MATERIAL IS .071 INCHES, MATERIAL REMOVED IS .021 INCHES & MATERIAL REMAINING IS .050 INCHES.  FABRICATED SPLICE STA 1480 STRINGER 24L ON STAM TRAVELER T14 1064559.  LOCATED & DRILLED FRAME SPLICE PN FX-146N1042-6 IAW SRM 51-40-02 & DWG 146N1042.  MAJOR REPAIR.
